# SDR DALA2021121607777

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR STRINGERS LBL 2.90, 7.55, 10.45, 16.10 BTW STA. 1440 TO 1500 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00297; FLOOR STRINGERS LBL 2.90, 7.55, AND 16.10 BTW STA. 1440 TO 1500 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757 SRM AND FLOOR STRINGERS LBL 10.45 BTW STA. 1440 TO 1500 WAS REPAIRED PER B757-200 SRM. (2050221)
